Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can stopping Clomid cause heavy bleeding ?

I am 24, I was on clomid for 3 cycles. This past cycle I took a break. Around the time my period was due I started spotting light pink colored blood . Its been heavier then spotting on most days now and a bright pink color. This has been going on for 14 days now. Whats going on? A few mornings ago I did have pretty heavy bleeding (bright red) when I woke up and used the restroom.
Asked On : Fri, 19 Aug 2011
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

welcome to healthcare magic forum
it is not normal to have spotting for most days and heavy bleeding
there must be some hormonal imbalance
you need to consult gynecologist
need to take some hormonal pills

i hope i answered your question
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor